# SDR CALA2019120702161

- Difficulty date: December 7, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 80,328 hours, 31,527 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOW OIL QTY AFTER T/ODISPLAYED/4.0 QT WITH A FACE TO FACE WITH PILOTS, THEY SAID THE OIL QTY IN BOTH ENGINES WERE 22.5 ON THEIR WALKAROUND/PREDEPARTURE CHECKS, WHILE ROLLING DOWN THE RUNWAY THE NUMBER 2 OIL QTY WENT DOWN TO 4.0 AND THE INDICATION WAS FLASHING. AFTER CLIMBOUT THEY REDUCED POWER AND THE QTY CAME UP TO 7.0 AND THEY SAID THE QTY RAISED OR LOWERED WITH POWER/PITCH CHANGES. AT ENGINE SHUTDOWN THE OIL QTY WENT UP TO 12.0 AND 5 MINUTES AFTER SHUTDOWN I SAW 12.5 ON THE FLIGHT DECK GAUGE. REF LOG 3966976.
